Model reduction of unstable systems

Jie Yang, C.S. Chen, J.A. De Abreu-Garcia, and Yangsheng Xu
International Journal of System Science, Vol. 24, No. 12, 1993, pp. 2407-2414.


Notes

Text Reference
Jie Yang, C.S. Chen, J.A. De Abreu-Garcia, and Yangsheng Xu, "Model reduction of unstable systems," International Journal of System Science, Vol. 24, No. 12, 1993, pp. 2407-2414.

BibTeX Reference
@article{Yang_1993_2346,
   author = "Jie Yang and C.S. Chen and J.A. De Abreu-Garcia and Yangsheng Xu",
   title = "Model reduction of unstable systems",
   journal = "International Journal of System Science",
   pages = "2407-2414",
   year = "1993",
   volume = "24",
   number = "12",
}